# SDR UPS02839822

- Difficulty date: October 13, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 2,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT LWR PIT BETWEEN STA 1440 TO 1460 AT LONG 27R IN TORQUE BOX WEB IS CORRODED.  REMOVED WEB, INTERCOSTAL AND (2) ATTACH CLIPS IAW DC8 SRM 51-1-21A &  51-1-21.  FAB NEW INTERCOSTAL, WEB, & REPAIR IAW DC8 SRM 53-2-0 & DAC DWG 5616674.  REC'D LOCATED (2) NEW ATTACH CLIPS IAW DC8 SRM 51-1-2 4.  INSTALLED IAW DC8 SRM 51-1- 20D & 51-1-21
